# SDR SWIA200413032

- Difficulty date: February 20, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 4,079 hours, 3,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, CARGO COMPARTMENT FLOOR SUPPORT ANGLE CRACKED AT FS 621.00 RBL 42.00.  DAMAGE REPAIRED IAW CRJ REO 601R-53-61-117 REV. ''A'' AND RII53-401.
